# SDR DALA1131431701

- Difficulty date: May 5, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 47,118 hours, 13,676 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Delaminated
- Location: Te Flap
- Component: Flap
- Component part number: 113T221121
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD MAIN FLAP L/E FAIRING FOUND DELAMINATED AND REPAIRED PER SRM 57-53-01 REPAIR 1 AND SRM 51-70-05 FIG 5.
